(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Finite element approximation of optimal control problems governed by time fractional diffusion equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2016, 卷号: 71, 期号: 1, 页码: 301-318
Authors:  Zhou, Zhaojie;  Gong, Wei
Favorite  |  View/Download:119/0  |  Submit date:2018/07/30
Galerkin finite element method  Optimal control problems  Time fractional diffusion equations  A priori error estimate  Variational discretization